Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pseudocycles and integral homology
HTML articles powered by AMS MathViewer

by Aleksey Zinger PDF
Trans. Amer. Math. Soc. 360 (2008), 2741-2765 Request permission

Abstract:

We describe a natural isomorphism between the set of equivalence classes of pseudocycles and the integral homology groups of a smooth manifold. Our arguments generalize to settings well-suited for applications in enumerative algebraic geometry and for construction of the virtual fundamental class in the Gromov-Witten theory.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55N99, 57R95
  • Retrieve articles in all journals with MSC (2000): 55N99, 57R95
Additional Information
  • Aleksey Zinger
  • Affiliation: Department of Mathematics, SUNY, Stony Brook, New York 11790-3651
  • Email: azinger@math.sunysb.edu
  • Received by editor(s): May 19, 2006
  • Received by editor(s) in revised form: October 5, 2006
  • Published electronically: December 20, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 2741-2765
  • MSC (2000): Primary 55N99, 57R95
  • DOI: https://doi.org/10.1090/S0002-9947-07-04440-6
  • MathSciNet review: 2373332